# SDR USAA2014070700017

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 105,794 hours, 20,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT WILL NOT ILLUMINATE WITH COCKPIT SWITCH.  REMOVED UNSERVICEABLE COCKPIT EMER LIGHT ASSEMBLY & INSTALLED A SERVICEABLE COCKPIT EMER LIGHT ASSEMBLY & TWO BATTERIES.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
